Results 1 to 5 of 5
Like Tree3Likes
  • 2 Post By The Deadlifting Dog
  • 1 Post By almostgone

Thread: horrible blood pressure spike after HGH 2iu unjection im totally confused

  1. #1
    rikardo82 is offline New Member
    Join Date
    Sep 2015
    Posts
    3

    horrible blood pressure spike after HGH 2iu unjection im totally confused

    I'm very surprised what happened yesterday with my blood pressure. So I had one doctor suggesting hgh genotropin which I bought in pharmacy 100% legal stuff bought a lot from them, I had skin problems and hgh definitely help with that plus also of course for fat loss which work like a charm also I get to 3% BF easily i dint had almost no fat where to inject it lol. I used it successfully this year spring for 1. 5 months 2iu per day. Also this year July 1 month. I felt very good like 15 years ago mood was good loosing fat skin was good. Yesterday I started again hgh genotropin 2iu I injected 3h after eating 10pm after around 10 minutes I felt initially good I had strong libido and erection but few minutes and then dropped libido and I felt heart start beating I couldn't believe it I kept sleeping but impossible I measured BP and it was 160/99 this continued 4h finally I decided take one aspirine and put feet in hot water slowly it dropped to 138/82 I fall asleep but after few hours it came back again I again put in hot water feet BP dropped to 134/80, 8am I waked up BP was around 140/85 I felt heart beating strongly. I went for swim in cool water for 10 minutes seems that helped it dropped to 134-124/80 more or less OK now. From medical point I really don't understand what happened its just doesn't make any sense first why so quick reaction first strong libido boost then high pressure I research online a lot and such dosage I couldn't find any report for such intensive blood pressure spikes. Such dosage should put my hgh level maybe little bit above normal or same like when I was in early 20 ies. I see reports from people who use and saying opposite that it actually decrease BP. I had injected in muscle before and then got little bit in artery then was slightly increased BP but nothing to complain about. I'm just extremely curious what happened how is this possible? P. S I didn't took any supplements yesterday also I was to cardiologist they echocardiogram ultrasound plus stress test they saw in computer everything how heart working they said all fine. I had hot flashes hot and cold non stop.
    in injected in BF abdominal I didnt notice any blood but now in morning I saw tiny scar usually i dont have like that. Probabaly little bit got in capilar but i had like that also before and nothing crazy happened.
    Also yesterday my bad I injetced sutsanon 250 1ML in glutes muscle i rarely have bloood coming out but sometimes it happen and nothing bad from that, yesterday I think it got in artery a lot I was very afraid had hot feeling for minute or somehintg but maybe just because of stress then all was ok one hour, after hour injected HGH and then after 5 minutes started thiss crazy BP rally.

    im really confused maybe its combination that with testosterone together and testoterone got in artery and then little bit hgh got in capilar and then everyhting together just was too much.
    My question for anyone who is on hgh did you had BP spikes after injection? I had slightly one time when got in musscle artery but nothing too big maybe 145/85 for 1H but something like yesterday this was crazy i really dont understand what was going on.... truth to be told, little history so this year july I was one month on real HGH genatropin 2iu day all was fine no BP, then it finish and I decided to take peptide CJC1295 with DAC plus ipamorelin thing is immidiately when I got order and first try I had BP problems then I reduce dosage but still almost every time was problem more or less like something like 140-150/85 spikes usually then I made some stretching or swimming and it went away. Then one day I had 220/110 spike this was like wtf it quickly went away. Then I stopped ipamorelin and then such huge spike didnt happen but with only CJC1295 still have minor issues short time sometimes. Then I concluded this OK peptides are forcing body to produce HGH in that process probabaly it make too much cortisol or somehting else and then i have problem then my theory was ok if I inject pharma HGH then its already ready and body dont need to force and push to produce it so it shouldnt raise blood pressure, but what happened was opposite. My theory I hope its true is that combination that sustanon got in blooddstream hgh also little bit and together this caused problem. I hope its something like thiss and nothing more serious I hope I didnt fuck up something already really confused. So again if someoone had spikes with BP after HGH injection let me know. I couldnt find online such reports

  2. #2
    rikardo82 is offline New Member
    Join Date
    Sep 2015
    Posts
    3
    if i have every time such spikes then i will be lost really ....even today skin is already better I had dry and coming off some bits of skin last week now immidiately ok

  3. #3
    onefm's Avatar
    onefm is offline Associate Member
    Join Date
    Sep 2005
    Location
    Texas
    Posts
    232
    A little difficult to read the whole thing, and I don't think I saw anything in your info that should give you such spikes. It would be good to post your stats. (age, weight, hormone history, etc.). Also, are there any lifestyle details you're not mentioning? Like drinking alcohol, smoking, or recreational drugs? BP issues can also tend to be hereditary.

  4. #4
    Join Date
    Sep 2012
    Posts
    4,683
    I stopped reading at 3% body fat
    almostgone and OdinsOtherSon like this.

  5. #5
    almostgone's Avatar
    almostgone is online now AR-Platinum Elite- Hall of Famer
    Join Date
    Jun 2004
    Location
    the lower carolina
    Posts
    24,455
    Rikardo, I almost was in the same boat as Deadlifting D on this one, but if you're anywhere near as lean as you say, the first thing I would do is get readings w/ a different sphygmomanometer and have a trained person taking your BP. Just inconsistent positioning of the cuff can cause quite a bit of variation; an auto-inflate one can give spurious readings if the pressure doesn't bleed down within the factory limits.
    OdinsOtherSon likes this.
    There are 3 loves in my life: my wife, my English mastiffs, and my weightlifting....Man, my wife gets really pissed when I get the 3 confused...
    A minimum of 100 posts and 45 days membership required for source checks. Source checks are performed at my discretion.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •